# SDR USAA950441

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Defective
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 1143 - THE FIRST OFFICERS OUTER WINDOW SHATTERED WHILE IN FLIGHT.  THE FLIGHT DIVERTED TO STL.  MAINTENANCE REPLACED THE FIRST OFFICERS WINDSHIELD AND REPLACED THE RIGHT WINDSHIELD HEAT CONTROLLER, P/N 6240665.
